# SDR COMA0160250

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 9,226 hours, 9,490 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 20035008067
- Part serial: A593
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 9,226 hours, 9,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING.  REPLACED THE BLEED LEAK CONTROL UNIT.
